# SDR IPXA09855255

- Difficulty date: January 15, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Repair
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV VERT STAB L/E REPAIR HAS SIGNS OF WRINKLING AND DOES NOT MATCH L/E CONTOUR SS 752-S4-04, STA ZFS 104.750.  REPAIRED PER DC8 SRM 55-2-1 FIG 4.
